# SDR ASAA1158872

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 17,428 hours, 5,141 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FMC VTK/MAP FLAG.  RESET FMCS REF AMM 34 61 00, OPS CHECK GOOD.
